# SDR FDEA201010214132

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53772636002
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTEMENT - PREVIOUS REPAIR FOUND AT FR20A NOT IAW FAA APPROVED   DATA. NEW REPAIR TO THE FR20A PERFORMED IAW EA 6-5310-144063.
